Model of a Saccular Aneurysm of the Bifurcation Node of an Artery

Research output

Original languageEnglish
Pages (from-to)676–688
JournalJournal of Mathematical Sciences
Volume238
Issue number5
Publication statusPublished - 2019

Cite this

@article{0346404e917e48378864e332095ab341,
title = "Model of a Saccular Aneurysm of the Bifurcation Node of an Artery",
author = "Назаров, {Сергей Александрович} and V.A. Kozlov",
year = "2019",
language = "English",
volume = "238",
pages = "676–688",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer",
number = "5",

}

TY - JOUR

T1 - Model of a Saccular Aneurysm of the Bifurcation Node of an Artery

AU - Назаров, Сергей Александрович

AU - Kozlov, V.A.

PY - 2019

Y1 - 2019

M3 - Article

VL - 238

SP - 676

EP - 688

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 5

ER -